# SDR MASA200800254

- Difficulty date: March 21, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 11,453 hours, 8,715 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 766389N
- Part serial: 0466
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 11,027 hours, 8,444 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ASH FLT 2934 PHX- MEM, FLAP HALF SPEED MESSAGE, SPOILER STAB FAULT MESSAGE, FLAP AURAL WARNING WITH FLAP AT ZERO DEGREES, AND ALT 100-200 FT HIGH AT FL 330.  REMOVED AND REPLACED NR 1 SFECU.
